On Free Two-Step Nilpotent Lie Semigroups and Inequalities between Random Variables

Abels H, Vinberg EB (2019)
Journal of Lie Theory 29(1): 79-87.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor/in
;
Abstract / Bemerkung
The free 2-step nilpotent Lie semigroup of rank 3 is explicitly described and a probability-theoretic interpretation of this description is given.
Erscheinungsjahr
Zeitschriftentitel
Journal of Lie Theory
Band
29
Ausgabe
1
Seite(n)
79-87
ISSN
PUB-ID

Zitieren

Abels H, Vinberg EB. On Free Two-Step Nilpotent Lie Semigroups and Inequalities between Random Variables. Journal of Lie Theory. 2019;29(1):79-87.
Abels, H., & Vinberg, E. B. (2019). On Free Two-Step Nilpotent Lie Semigroups and Inequalities between Random Variables. Journal of Lie Theory, 29(1), 79-87.
Abels, H., and Vinberg, E. B. (2019). On Free Two-Step Nilpotent Lie Semigroups and Inequalities between Random Variables. Journal of Lie Theory 29, 79-87.
Abels, H., & Vinberg, E.B., 2019. On Free Two-Step Nilpotent Lie Semigroups and Inequalities between Random Variables. Journal of Lie Theory, 29(1), p 79-87.
H. Abels and E.B. Vinberg, “On Free Two-Step Nilpotent Lie Semigroups and Inequalities between Random Variables”, Journal of Lie Theory, vol. 29, 2019, pp. 79-87.
Abels, H., Vinberg, E.B.: On Free Two-Step Nilpotent Lie Semigroups and Inequalities between Random Variables. Journal of Lie Theory. 29, 79-87 (2019).
Abels, Herbert, and Vinberg, E. B. “On Free Two-Step Nilpotent Lie Semigroups and Inequalities between Random Variables”. Journal of Lie Theory 29.1 (2019): 79-87.